# SDR AALA20071076

- Difficulty date: June 11, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- System (JASC): 4990 · APU Oil System
- Part: Oil Tank
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

YYZ  INFLIGHT T1311/11JUN - CREW REPORTED ODOR AND HAZE IN CABIN DURING ROTATION.  RETURNED TO YYZ AND LANDED WITHOUT INCIDENT.  FOUND OIL DRIPPING FROM APU INLET AND OIL TANK OVER SERVICED.  ACCOMPLISHED WORK CARD 21 96 01 FOR CABIN ODOR AND PACK BURN WORKCARD 21 92 12.  SYSTEM GROUND CHECKED NORMAL OPERATION.
